On the distribution of dividend payments in a Sparre Andersen model with generalized Erlang(n) interclaim times

Hansjörg Albrecher, M.M. Claramunt, M. Marmol

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)324-334
JournalInsurance / Mathematics & economics
Volume37
Issue number2
Publication statusPublished - 2005

Cite this

On the distribution of dividend payments in a Sparre Andersen model with generalized Erlang(n) interclaim times. / Albrecher, Hansjörg; Claramunt, M.M.; Marmol, M.

In: Insurance / Mathematics & economics, Vol. 37, No. 2, 2005, p. 324-334.

Research output: Contribution to journalArticleResearchpeer-review

@article{a7344931936345bca129c2ed7b57b94a,
title = "On the distribution of dividend payments in a Sparre Andersen model with generalized Erlang(n) interclaim times",
author = "Hansj{\"o}rg Albrecher and M.M. Claramunt and M. Marmol",
year = "2005",
language = "English",
volume = "37",
pages = "324--334",
journal = "Insurance / Mathematics & economics",
issn = "0167-6687",
publisher = "Elsevier B.V.",
number = "2",

}

TY - JOUR

T1 - On the distribution of dividend payments in a Sparre Andersen model with generalized Erlang(n) interclaim times

AU - Albrecher, Hansjörg

AU - Claramunt, M.M.

AU - Marmol, M.

PY - 2005

Y1 - 2005

M3 - Article

VL - 37

SP - 324

EP - 334

JO - Insurance / Mathematics & economics

JF - Insurance / Mathematics & economics

SN - 0167-6687

IS - 2

ER -